Additive Functionals for Discrete-time Single Death Chains

Jia Meng TIAN, Jing WANG, Yu Hui ZHANG

Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (5) : 797-818.

PDF(546 KB)
PDF(546 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (5) : 797-818. DOI: 10.12386/A20210101

Additive Functionals for Discrete-time Single Death Chains

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2022, 65(5): 797-818 https://doi.org/10.12386/A20210101

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(546 KB)

Accesses

Citation

Detail

Sections
Recommended

/